# SDR USAA2013031800030

- Difficulty date: March 16, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 56,273 hours, 7,907 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000600
- Part serial: CC2278
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A15 VISIT - WATER INGRESS AT 6 AREAS ON LEFT ELEVATOR UPPER SURFACE (PREVIOUSLY REPAIRED) & 1 NEW AT 11TH,12TH,16TH, 20TH, 21ST, 29TH, 35TH & 42ND FASTENER HOLE FROM THE OUTBOARD END.  ALSO APPROX .125, 3.625, 4.0, 4.875, 3.375, 3.625 & 4 INCHES RESPECTIVELY FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR IAW A330 AMM 27-34-41 & 55-16-48.
